Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 53, NWS Eureka, CA

June 20, 2013

NWS Eureka, CA issued this small craft advisory at Jun 20, 2013, 10:26 PM PDT. It took effect at Jun 21, 2013, 2:22 AM PDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2013, 10:26 PM PDT (05:26 UTC)
In effect from
Jun 21, 2013, 2:22 AM PDT
Expired
Jun 22, 2013, 8:54 AM PDT
In force
31 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WHUS76 KEKA 210526
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1026 PM PDT THU JUN 20 2013

...BUILDING CONDITIONS FRIDAY AFTERNOON...

.HIGH PRESSURE BUILDING IN FROM THE WEST WILL CAUSE MODERATE
CONDITIONS OVERNIGHT TO BUILD TO FRESH BY FRIDAY AFTERNOON. THE
STRONGEST PART OF THE PRESSURE GRADIENT WILL BE POSITIONED SOUTH
OF CAPE MENDOCINO...RESULTING IN INCREASED WINDS AND STEEPER SEAS.



PZZ455-211330-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-130622T1600Z/
/O.NEW.KEKA.SC.Y.0053.130621T1000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1026 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 9 AM SATURDAY...

* WINDS...NW 5 TO 15 KT RISING TO 15 TO 25 KT FRIDAY. STRONGEST
  WINDS WILL BE NEAR CAPE MENDOCINO AND IN THE SOUTHERN PORTION OF
  THE ZONE. 

* SEAS...5 TO 6 FT AT 8 SECONDS BUILDING TO 7 FT AT 7 SECONDS
  FRIDAY. LARGEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE
  ZONE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211330-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1026 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...NW 10 TO 15 KT OVERNIGHT...INCREASING TO 15 TO 25
  FRIDAY.

* SEAS...NW AROUND 6 FT AT 7 SECONDS BUILDING TO 7 FT AT 7 SECONDS
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-211330-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1026 PM PDT THU JUN 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
2 AM SATURDAY...

* WINDS...NW 5 TO 15 KT OVERNIGHT...INCREASING TO 15 TO 20 KT BY FRIDAY
  EVENING.

* SEAS...NW 4 FT AT 7 SECONDS OVERNIGHT. NW 5 FT AT 6 SECONDS BY
  FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
863 
WHUS76 KEKA 210922
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 AM PDT FRI JUN 21 2013

PZZ455-211730-
/O.EXT.KEKA.SC.Y.0053.130621T0922Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
222 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
SATURDAY. 

* WINDS...NW 10 TO 15 KT RISING TO 15 TO 25 KT THIS AFTERNOON.

* SEAS...NW 6 FT AT 6 SECONDS BUILDING TO 7 TO 8 FT THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211730-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW 10 TO 20 KT RISING TO 20 TO 30 KT THIS AFTERNOON AND
  EVENING. 

* SEAS...NW 7 FT AT 6 SECONDS BUILDING TO 8 TO 10 FT THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-211730-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
222 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 2 AM PDT SATURDAY. 

* WINDS...NW 5 TO 15 KT RISING TO 15 TO 20 KT THIS AFTERNOON AND
  EVENING.

* SEAS...NW 4 FT AT 6 SECONDS BUILDING TO 6 TO 8 FT THIS AFTERNOON
  AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
881 
WHUS76 KEKA 211542
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PDT FRI JUN 21 2013

PZZ455-212345-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 25 KT THIS AFTERNOON.

* SEAS...NW 6 FT AT 6 SECONDS BUILDING TO 7 TO 8 FT AROUND 8
  SECONDS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-212345-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT RISING TO 20 TO 30 KT TONIGHT.

* SEAS...NW 7 FT AT 7 SECONDS BUILDING TO AROUND 8 FT AT 7 SECONDS
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-212345-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 AM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 2 AM PDT SATURDAY...

* WINDS...NW 5 TO 15 KT RISING TO 15 TO 20 KT THIS EVENING.

* SEAS...NW 4 FT AT 6 SECONDS BUILDING TO 6 TO 7 FT AROUND 6
  SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
931 
WHUS76 KEKA 212135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT FRI JUN 21 2013

PZZ470-220545-
/O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO 15 TO 20 KT THIS EVENING.

* SEAS...NW 5 FT AT 6 SECONDS BUILDING TO 6 TO 7 FT AROUND 6
  SECONDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-220545-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WINDS...NW 10 TO 20 KT RISING TO AROUND 20 KT THIS AFTERNOON AND
  EVENING. 

* SEAS...NW 6 FT AT 6 SECONDS BUILDING TO AROUND 7 FT AT 8 SECONDS
  THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220545-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT GUSTS AROUND 30 KT TONIGHT.

* SEAS...NW 7 FT AT 7 SECONDS BUILDING TO AROUND 8 FT AT 7 
  SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
701 
WHUS76 KEKA 220413
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
913 PM PDT FRI JUN 21 2013

PZZ470-220900-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
913 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY...

* WINDS...N 15 TO 20 KT.

* SEAS...N 7 FT AROUND 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-221215-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
913 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY...

* WINDS...N 15 TO 20 KT.

* SEAS...NW 8 FT AT 6 SECONDS THROUGH EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221215-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
913 PM PDT FRI JUN 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT DIMINISHING
  TO 10 TO 20 KT ON SATURDAY.

* SEAS...N 9 FT AT 7 SECONDS TONIGHT SUBSIDING TO 6 FT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WEATHER.GOV/EUREKA
873 
WHUS76 KEKA 220911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 AM PDT SAT JUN 22 2013

PZZ470-221015-
/O.EXP.KEKA.SC.Y.0052.000000T0000Z-130622T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
211 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ455-221600-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
211 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS...N 15 TO 25 KT EASING TO 10 TO 20 KT BY THIS AFTERNOON.

* SEAS...NW 6 TO 8 FT AT 7 SECONDS WILL SUBSIDE TO 5 TO 7 FT THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221715-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS...N 15 TO 25 KT EASING TO 10 TO 20 KT THIS AFTERNOON.

* SEAS...N 6 TO 8 FT AT 6 SECONDS SUBSIDING TO 5 FT LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
061 
WHUS76 KEKA 221554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT SAT JUN 22 2013

PZZ455-221700-
/O.CAN.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
854 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ475-222200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT SAT JUN 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 10 TO 20 KT.

* SEAS...N AROUND 7 FT AT 7 SECONDS SUBSIDING TO 5 FT THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 2:51 PM PDT, 7 hours 35 minutes earlier.

Area forecast discussion, Jun 20, 2:51 PM PDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
251 PM PDT THU JUN 20 2013

.SYNOPSIS...TEMPERATURES ACROSS THE INTERIOR WILL INCREASE FRIDAY
AND SATURDAY AS A WEAK RIDGE MOVES OVER THE WEST COAST. A TROUGH
WILL BRING SHOWERS SATURDAY NIGHT INTO SUNDAY FOLLOWED BY WET
WEATHER MONDAY INTO TUESDAY.

&&

.DISCUSSION...A WEAK RIDGE APPROACHING THE WEST COAST WILL BRING
THE INTERIOR WARMER TEMPERATURES ON FRIDAY. THE COAST CAN EXPECT
SOME NIGHTTIME CLOUDS THAT SHOULD BURN OFF IN THE MORNING AND
AFTERNOON. AS THE RIDGE AXIS MOVES OVER US ON SATURDAY THE COAST
AND INTERIOR CAN EXPECT SIMILAR CONDITIONS, WITH TEMPERATURES A
FEW DEGREES WARMER ACROSS THE INTERIOR. HOWEVER, THIS WEAK RIDGE
WILL QUICKLY SHIFT TO OUR EAST SATURDAY EVENING AND A LONG WAVE
TROUGH OVER THE PACIFIC WILL SHIFT TOWARDS THE WEST COAST. IT WILL
BRING INCREASING CLOUDS AND THEN SHOWERS, MAINLY TO LOCATIONS
NORTH OF MENDOCINO COUNTY SATURDAY NIGHT INTO SUNDAY. DESPITE
QUITE A BIT OF MOISTURE THROUGH A DEEP-LAYER OF THE ATMOSPHERE,
INITIAL LOW-LEVEL DRY AIR AND A LACK OF FORCING WILL LIMIT
RAINFALL TO AROUND 0.1-0.25 INCHES. FOLLOWING A BRIEF BREAK IN THE
SHOWERS SUNDAY AFTERNOON A MUCH STRONGER AND MORE IMPRESSIVE STORM
WILL IMPACT OUR AREA SUNDAY NIGHT THROUGH TUESDAY. LOTS OF
MOISTURE (PWATS APPROACHING 1.5 INCHES) COMBINED WITH A STRONG
(FOR LATE JUNE) 140-KT JET TAKES AIM AT THE WEST COAST. FORECAST
CONFIDENCE TOOLS SHOW MODELS ARE IN GOOD AGREEMENT WITH THIS BEING
A STRONG AND VERY WET STORM FOR THIS TIME OF YEAR. MOST PARAMETERS
ARE SEVERAL STANDARD DEVIATIONS ABOVE NORMAL. MODELS STILL
DISAGREE SOMEWHAT WITH THE TIMING OF INDIVIDUAL SHORTWAVES AND
THUS THE DETAILS OF WHEN AND HOW MUCH RAIN ARE STILL UNCERTAIN.
BUT THERE IS GOOD AGREEMENT ON THE OVERALL PATTERN AND THE
POTENTIAL FOR SEVERAL INCHES OF RAIN IN SOME LOCATIONS NEXT WEEK.
WPC QPF FOR THE NEXT 5 DAYS CONTINUES TO RANGE FROM 0.25 INCHES
ACROSS THE SOUTH UP TO 2 INCHES ACROSS THE NORTH OF OUR CWA. AGAIN
IF MODEL PROJECTIONS PAN OUT, THIS COULD BE ON THE LOW-SIDE.
BUMPED UP POPS A LOT TO REFLECT THIS. STAY TUNED.

&&

.AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL
CONTINUE AT KCEC AND KACV THROUGH THIS EVENING WITH LIGHT WINDS TO
CALM CONDITIONS OCCURRING OVERNIGHT AND EARLY FRIDAY MORNING. VFR
CONDITIONS WILL CONTINUE AT KUKI FOR THE NEXT FEW DAYS WITH LIGHT
TO CALM WINDS OVERNIGHT AND MODERATE WINDS DURING THE AFTERNOONS.
VFR TO MVFR CONDITIONS WILL OCCUR AT KCEC AND KACV OVERNIGHT
THROUGH EARLY FRIDAY MORNING WITH LOWER CONDITIONS DUE TO
DECREASED CEILINGS AND/OR VISIBILITIES. CEILINGS AND VISIBILITIES
WILL INCREASE FRIDAY MORNING AND VFR CONDITIONS WILL PREVAIL AT
KCEC AND KACV THROUGH FRIDAY EVENING WITH LIGHT TO MODERATE WINDS.

&&

.MARINE...LIGHT WINDS AND LOW SEAS ARE OCCURRING ACROSS THE WATERS
THIS AFTERNOON. NORTHERLY WINDS AND THE SEAS WILL INCREASE THIS
EVENING AND OVERNIGHT ACROSS THE SOUTHERN WATERS AS THE PRESSURE
GRADIENT TIGHTENS DUE TO THE STRENGTHENING OF A HIGH PRESSURE
RIDGE ACROSS THE AREA. THE WINDS AND SEAS WILL INCREASE ACROSS THE
NORTHERN WATERS ON FRIDAY. SHORT PERIOD SEAS WILL OCCUR ACROSS THE
WATERS AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE
SOUTHERN WATERS TONIGHT INTO SATURDAY DUE TO THE SHORT PERIOD SEAS
AND/OR WINDS. SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE
NORTHERN OUTER WATERS FRIDAY AFTERNOON THROUGH EARLY SATURDAY
MORNING DUE TO THE SHORT PERIOD SEAS. CONDITIONS WILL IMPROVE
SUNDAY AND EARLY NEXT WEEK AS THE PRESSURE GRADIENT RELAXES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

SMALL CRAFT ADVISORY FROM PZZ455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 20, 4:27 AM PDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
427 AM PDT THU JUN 20 2013

CAZ001>004-076-211130-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
427 AM PDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A PERIOD OF UNSEASONABLY WET WEATHER IS EXPECTED FROM SUNDAY
THROUGH AT LEAST TUESDAY FOR MUCH OF NORTHWEST CALIFORNIA.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.